# SDR ASAA2025121963243

- Difficulty date: December 19, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 76,820 hours, 40,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHTS AFT OF THE WING ARE INOPERATIVE ON BOTH SIDES. GROUNDED - YES. TRANSFERRED ITEM TO MIG-5 S/N OK448557 ITEM #7 OF MIG-85 INFO ONLY RELAMPED LT & RT SLIDE LIGHT IAW AMM 33-51-04-960-801. OPS CHECKED GOOD.
